# SDR SWAA2020072001657

- Difficulty date: July 15, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N935WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36641
- Aircraft time: 38,288 hours, 22,953 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 259
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND FOUND DENT IN FUSELAGE. DENT IS LOCATED AT STA 259 AND STR 17L. DENT MEAUSURES 6.5 INCHES LONG; 5 INCHES WIDE; AND 0.120 INCHES DEEP. W/Y=41.7 SEE NRC #D418059 FOR OPEN-UP / REPAIRED DENT PER EA 20-153-01123
